World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 07, Issue 02 (April 2008)

No Access
COSTANDARD MODULES OVER SCHUR SUPERALGEBRAS IN CHARACTERISTIC p
  • Pages:147–166

https://doi.org/10.1142/S0219498808002734

No Access
FREE ROTA–BAXTER ALGEBRAS AND ROOTED TREES
  • Pages:167–194

https://doi.org/10.1142/S0219498808002746

No Access
CLEAN CLASSICAL RINGS OF QUOTIENTS OF COMMUTATIVE RINGS, WITH APPLICATIONS TO C(X)
  • Pages:195–209

https://doi.org/10.1142/S0219498808002758

No Access
ON ORE EXTENSIONS OF QUASI-BAER RINGS
  • Pages:211–224

https://doi.org/10.1142/S0219498808002771

No Access
A NOTE ON ESSENTIAL EXTENSIONS OF SEMI-SIMPLE MODULES
  • Pages:225–230

https://doi.org/10.1142/S0219498808002783

No Access
THE KLEIN-4 DIAGRAM ALGEBRAS
  • Pages:231–262

https://doi.org/10.1142/S0219498808002795

No Access
A POLYNOMIAL INVARIANT OF FINITE QUANDLES
  • Pages:263–273

https://doi.org/10.1142/S0219498808002801